Quasidifferential equations in semilinear metric spaces

Authors

  • V. A. Plotnikov

Abstract

For quasidifferential equations in semilinear metric spaces, we consider the problem of existence, uniqueness, and continuity of solutions and the problem of justification of the averaging method.

Published

25.01.1998

Issue

Section

Short communications

How to Cite

Plotnikov, V. A. “Quasidifferential Equations in Semilinear Metric Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 1, Jan. 1998, pp. 148–153, https://umj.imath.kiev.ua/index.php/umj/article/view/4980.